U.S. doctors online nowAsk doctors free
TX
A 16-year-old female asked:

does minocycline cause weight gain? i read that with prolonged use it causes weight gain. i've never had to worry about my weight so i'm worried.

1 doctor answer1 doctor weighed in
Dr. Michael Fisher
Dermatology 32 years experience
Minocycline: Minocycline does not cause weight gain according to litt's d.E.R.M. Drug eruptions & reactions manual.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 22-year-old female asked:
1 doctor answer2 doctors weighed in
A 48-year-old member asked:
3 doctor answers4 doctors weighed in
A 23-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.